Siberian Mathematical Journal

, Volume 20, Issue 6, pp 873–879 | Cite as

An equivalence condition for homology theories on the category of bicompacta

  • B. I. Botvinnik
  • V. I. Kuz'minov
Article

Keywords

Equivalence Condition Homology Theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Milnor, On the Steenrod Homology Theory, Berkeley, Princeton (1960).Google Scholar
  2. 2.
    V. I. Kuz'minov and I. A. Shvedov, “Quasiexact sequences of complexes and hyperhomologies,” Sib. Mat. Zh.,14, No. 4, 791–805 (1973).Google Scholar
  3. 3.
    V. I. Kuz'minov and I. A. Shvedov, “Spectra of coverings in the theory of cohomologies and the homologies of topological spaces,” Sib. Mat. Zh.,15, No. 5, 1083–1102 (1974).Google Scholar
  4. 4.
    J. C. Moore, “On a theorem of Borsuk,” Fund. Math.,43, No. 2, 195–210 (1956).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • B. I. Botvinnik
  • V. I. Kuz'minov

There are no affiliations available

Personalised recommendations